Journal article icon

Journal article

FURTHER RESULT ON PERFORMANCE DEGRADATION FOR NONLINEAR MULTIVARIABLE SYSTEMS

Publication status:
Published

Actions


Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Engineering Science
Role:
Author
Journal:
IEE PROCEEDINGS-D CONTROL THEORY AND APPLICATIONS More from this journal
Volume:
135
Issue:
4
Pages:
326-328
Publication date:
1988-07-01
ISSN:
0143-7054
Pubs id:
pubs:63963
UUID:
uuid:8e5e85a7-6770-4943-b365-6839610b6bab
Local pid:
pubs:63963
Source identifiers:
63963
Deposit date:
2013-11-17

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP